Taiwanese Journal of Mathematics


Yuan-Chuan Li

Full-text: Open access


We study the mean ergodicity of resolvent families and give a general theorem for nondensely defined generator. In particular, it is applied to $n$-times integrated semigroups

Article information

Taiwanese J. Math., Volume 14, Number 3B (2010), 1117-1133.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A35: Ergodic theory [See also 28Dxx, 37Axx] 47D62: Integrated semigroups
Secondary: 45D05: Volterra integral equations [See also 34A12] 45N05: Abstract integral equations, integral equations in abstract spaces 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47D09: Operator sine and cosine functions and higher-order Cauchy problems [See also 34G10]

$(a,k)$-regularized resolvent family $(C_0)$-semigroup $n$-times integrated semigroup $A$-ergodic net abstract mean ergodic theorem


Li, Yuan-Chuan. MEAN ERGODICITY OF REGULARIZED SOLUTION FAMILIES. Taiwanese J. Math. 14 (2010), no. 3B, 1117--1133. doi:10.11650/twjm/1500405909. https://projecteuclid.org/euclid.twjm/1500405909

Export citation


  • W. Arendt and C. J. K. Batty, Tauberian theorems and stability of one-parameter semigroups, Trans. Amer. Math. Soc., 306 (1988), 837-852.
  • W. Arendt, C. J. K. Batty, M. Hieber and F. Neubrander, Vector-valued Laplace Transforms and Cauchy Problems, Monographs in Mathematics, Vol. 96, Birkh-Lauser Verlag, 2001.
  • G. de Barra, Measure Theory and Integration, Ellis Horwood series in mathematics and its applications, Halsted Press, New York, 1981.
  • J.-C. Chang and S.-Y. Shaw, Rates of approximation and ergodic limits of resolvent families, Arch. Math., 66 (1996), 320-330.
  • I. Cioranescu and G. Lumer, On $K(t)$-convoluted semigroups, Pitman Research Notes in Mathematics, 324 (1995), 86-93.
  • J. diestel and J. J. Uhl, JR., Vector Measures, Providence, R. I.: American Mathematical Society, 1977.
  • K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Mathematics, 194, Springer-Verlag, 2000.
  • B. Jefferies and S. Piskarev, Tauberian theorems for semigroups, Rend. Del. Circ. Mat. Di Palermo (2) Suppl., 68 (2002), 513-521.
  • B. Jefferies and S. Piskarev, Tauberian theorems for cosine operator functions, Tr. Mat. Inst. Steklova, 236 (2002), Differ. Uravn. i Din. Sist., 474-480.
  • J. Goldstein, Semigroups of Linear Operators and Applications, Oxford University Press, 1985.
  • S. Kantorovitz and S. Piskarev, Mean stability of semigroups, Taiwanese J. Math., 6 (2002), 89-103.
  • H. Kellerman and M. Hieber, Integrated semigroups, J. Funct. Anal., 84 (1989), 160-180.
  • C.-C. Kuo and S.-Y. Shaw, On strong and weak solutions of abstract Cauchy problems, J. Concrete and Applicable Math., 2(3) (2004), 191-212.
  • Y.-C. Li and S.-Y. Shaw, $N$-Times integrated $C$-semigroups and the absract Cauchy problem, Taiwaness J. Math., 1(1) (1997), 75-102.
  • Y.-C. Li and S.-Y. Shaw, Perturbation of non-exponentially-bounded $\alpha$-times integrated $C$-semigroups, J. Math. Soc. Japan, 55 (2003), 1115-1136.
  • Y.-C. Li and S.-Y. Shaw, Mean ergodicity and mean stability of regularized solution families, Mediterr. J. Math., 1 (2004), 175-193.
  • C. Lizama, Regularized solutions for abstract Volterra equations, J. Math. Anal. Appl., 243 (2000), 278-292.
  • C. Lizama and J. Sanchez, On perturbation of $k$-regularized resolvent families, Taiwanese J. Math., 7 (2003), 217-227.
  • Y. I. Lyubich and Q. P. Vu, Asymptotic stability of linear differential equations in Banach spaces, Studia Math., 88 (1988), 37-42.
  • J. Prüss, Evolutionary Integral Equations and Applications, in: Monographs in Mathematics, Vol. 87, Birkhäuser, Verlag, 1993.
  • S.-Y. Shaw, Mean and pointwise ergodic theorems for cosine operator functions, Math. J. Okayama Univ., 27 (1985), 197-203.
  • S.-Y. Shaw, Mean ergodic theorems and linear functional equations, J. Funct. Anal., 87 (1989), 428-441.
  • S.-Y. Shaw, Abstract ergodic theorems, Rend. Del. Circ. Mat. Di Palermo, Ser. II, Suppl., 52 (1998), 141-155.
  • S.-Y. Shaw, Non-optimal rates of ergodic limits and approximate solutions, J. Approx. Theory, 94 (1998), 285-299.
  • S.-Y. Shaw, Ergodic theorems with rates for $r$-times integrated solution families, in: Operator Theory and Related Topics, Vol II, Oper. Theory Adv. Appl., 118, Birkhäuser, Basel, 2000, pp. 359-371.